# SDR AALA20060199

- Difficulty date: March 29, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N591AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53254
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Sys
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - DURING APPROACH TO DFW, LOWERED LANDING GEAR AND ALL FOUR ANTI SKID LIGHTS ILLUMINTATED ON OVERHEAD PANEL.  CYCLED ANTI SKID SWITCH AND TWO LIGHTS WENT OUT.  PERFORMED GO AROUND AND CYCLED GEAR, NO CHANGE.  ON SECOND APPROACH ALL FOUR LIGHTS ILLUMINATED AGAIN.  PULLED AND RESET CIRCUIT BREAKER AND ALL LIGHTS WENT OUT.  LANDING AND ROLL OUT NORMAL.  REPLACED ANTI SKID CONTROL UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
